# SDR FDKA200609272

- Difficulty date: September 26, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 12,027 hours, 11,606 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6100 ATL.  CREW REPORTED AN SPS ADVANCE MESSAGE.  MX RESET A/C POWER AND MESSAGE CLEARED.
